# SDR NACA20020031

- Difficulty date: June 11, 2002
- Submitted: July 4, 2002
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 27,795 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN CRACKED AT STRINGER 25 RT.  REPAIRED PER BOEING ROD SKETCH 02-06-20-001.
